Markov chain properties in terms of column sums of the transition matrix

Hunter, Jeffrey J. . Acta et Commentationes Universitatis Tartuensis de Mathematica 2012. 16 (1) :33-51

Locate this article in:

Bibtex

@article{CIS-266109,
  Author = {Hunter, Jeffrey J.},
  Title = {Markov chain properties in terms of column sums of the transition matrix},
  Journal = {Acta et Commentationes Universitatis Tartuensis de Mathematica},
  Volume = {16},
  Number = {1},
  Year = {2012},
  Pages = {33--51},
  Keywords = {Clustering, Self Learning Network, Mean first passage times, stochastic matrices, Stationary distributions, generalized matrix inverses, Kemeny constant}
}

Similar articles